# SDR ASOA20120316032

- Difficulty date: March 16, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N15986
- Make and model: Emb EMB-145LR
- Aircraft serial: 145254
- Aircraft time: 2,881 hours, 21,686 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED AN EMERGENCY EXIT SIGN ABOVE THE SERVICE DOOR WAS INOPERATIVE.  MX INSPECTED AND REPLACED THE EMERGENCY LIGHT INVERTER.  OPS CHECKED GOOD.  THE ACFT WAS RELEASED FOR SERVICE.
